# SDR SIMA20140824002

- Difficulty date: August 24, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 39,545 hours, 32,617 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Parking Brake
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARKING BRAKE LIGHT INOPERATIVE.  REPLACED BULBS IN PARKING BRAKE LIGHT INDICATOR IAW AMM 20-13-04.  OPERATIONS CHECKED GOOD.  BULBS OBTAINED FROM KIT.
